# SDR MASA2009091200289

- Difficulty date: September 12, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 18,695 hours, 16,805 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLIGHT 7030 ATW.  ORD REPORTED INOP EMERGENCY ESCAPE PATH LIGHTING AFT OF ROW 8.  MX SECURED THE EMERGENCY FLOOR PATH LIGHTING ELECTRICAL CONNECTION.
